# SDR HEEA0011416

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6720 · Tail Rotor Control System
- Part: Accumulator
- Part number: 704A34240015
- Condition: Failed
- Location: T/R Control
- Part time: 1,790 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCUMULATOR WILL NOT TAKE A CHARGE.
